MAUDE Adverse Event Report: BIOTRONIK SE & CO .KG DEXTRUS; PULSE GENERATOR, PERMANENT, IMPLANTABLE

BIOTRONIK SE & CO .KG DEXTRUS; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 4135
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was surgically abandoned due to poor sensing.Another ra lead was successfully placed.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product was manufactured prior to implementation of the udi regulation and as a result, the complete udi is not available.Applicable us product data has been included in this report.
 
Additional Manufacturer Narrative
Correction: dextrus is not a bsc product.
 
Event or Problem Description

Brand Name
DEXTRUS
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
BIOTRONIK SE & CO .KG
woermannkehre 1
berlin 12359
GM  12359
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23645760
Report Number2124215-2025-86403
Device Sequence Number10122798
Product Code NVZ
UDI-Device Identifier04035479143206
UDI-Public(01)04035479143206
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P950037/S048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2016
Device Model Number4135
Device Catalogue Number4135
Device Lot Number29539492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexFemale